# SDR 03FDEA00966

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70531
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- O/B FLAP VANE MOST I/B FITTING FWD HOLE FOUND CORROSION.  LEFT WING- O/B FLAP VANE MOST I/B FITTING FWD HOLE REWORK AS PER DWG ARC 7053.  BUSHING FABRICATED AS PER FEDEX EA 1-5750-69380, WINGS- TRAILING EDGE FLAPS- LEFT HAND OUTBOARD FLAP- VANE SUPPORTS- CORROSION REPAIR AND REFURBISHMENT.
